# SDR O2GA2015080582101

- Difficulty date: July 26, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 978 hours, 826 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034612
- Part serial: 933503
- Condition: Defective
- Location: Cabin Pressure
- Part time: 978 hours, 826 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT 25,000' CRUISE THE ACFT SUDDENLY DEPRESSURIZED.  CABIN ALTITUDE INDICATED 25,000', WHITE ALT & RED CAB ALT LIGHTS ILLUMINATED.  PAX OXYGEN MASKS DEPLOYED, LIGHT ILLUMINATED & WARNING HORN SOUNDED.  ACFT LANDED SAFELY.  R & R THE CABIN PRESSURIZATION CONTROLLER & SECURED THE PAX OXYGEN MASKS.  A SUCCESSFUL SYS OPERATIONAL CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
